eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Cozaar cause Tinnitus?

Summary: Tinnitus is found among people who take Cozaar, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have High blood cholesterol.

We study 25,584 people who have side effects while taking Cozaar from FDA and social media. Among them, 152 have Tinnitus. Find out below who they are, when they have Tinnitus and more.

You are not alone: join a mobile support group for people who take Cozaar and have Tinnitus >>>

 

 

 

 

Cozaar

Cozaar has active ingredients of losartan potassium. It is often used in high blood pressure. (latest outcomes from 26,350 Cozaar users)

Tinnitus

Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 20,240 Tinnitus patients)

On Feb, 28, 2015: 25,584 people reported to have side effects when taking Cozaar. Among them, 155 people (0.61%) have Tinnitus.

Trend of Tinnitus in Cozaar reports

Time on Cozaar when people have Tinnitus * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Tinnitus60.00%20.00%0.00%0.00%0.00%20.00%0.00%

Gender of people who have Tinnitus when taking Cozaar * :

FemaleMale
Tinnitus59.89%40.11%

Age of people who have Tinnitus when taking Cozaar * :

0-12-910-1920-2930-3940-4950-5960+
Tinnitus0.00%0.00%0.00%0.00%0.67%2.00%18.67%78.67%

Severity of Tinnitus when taking Cozaar ** :

leastmoderateseveremost severe
Tinnitus25.00%50.00%25.00%0.00%

How people recovered from Tinnitus ** :

while on the drugafter off the drugnot yet
Tinnitus0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Blood cholesterol (56 people, 36.13%)
  2. Hypertension (38 people, 24.52%)
  3. Multiple myeloma (35 people, 22.58%)
  4. Diabetes mellitus (32 people, 20.65%)
  5. Swelling (30 people, 19.35%)

Top co-used drugs for these people * :

  1. Aspirin (69 people, 44.52%)
  2. Hydrochlorothiazide (49 people, 31.61%)
  3. Lasix (42 people, 27.10%)
  4. Lipitor (40 people, 25.81%)
  5. Allopurinol (40 people, 25.81%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Tinnitus while taking Cozaar?

You are not alone! Join a mobile support group:
- support group for people who take Cozaar and have Tinnitus
- support group for people who take Cozaar
- support group for people who have Tinnitus

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Is any drug known to cause, prevent, or treat scintillating scotomata?
    Adult lifelong occasional scintillating scotomata without nausea or headache.
    Each episode lasts about 20 minutes. Brought on by focussed stress.
    Now much more frequent.
  • Ok to take losartan and zoloft together before bed? (2 answers)
    I've been on Losartan for a year without any problem. Six weeks ago I started on 25mg of Zoloft for general anxiety. All of a sudden during cardio exercise I feel lightheadedness and a feeling like I could pass out! I stop for a moment and then I feel ok. Is this normal? I thought I'd be getting more used to it after 6 weeks, but this is something new so I figured that it is now in my body and fatigue is normal. Or perhaps taking bp meds and Zoloft might be the cause.
  • Does clonazapam cause tinnitus or ringing in the ears?
    Patient fell a year ago and injured her neck and broke a bone in her arm. Has had severe pain in her neck. Getting acupuncture frequently. Recently tried to change medication from Valium to Clonazepam, and developed severe tinnitus. She said she only missed two days of Valium. She also says she has skipped days without taking valium and never had a problem. She says Clonazepam caused the tinnitus. I can't find anything that states a side effect of clonazepam is tinnitus.
  • Can xeralto and an antihistimine cause dizziness, shortness of breath, tiredness, etc.
    I also take a blood thinner, xeralto, for a-fib. I have been using a mouthwash of an antihistimine antacid mix for a day and a half.
  • Would the tinnitus abate with if i discontinue methotrexate?
    I've just begun my 4th year of Methotrexate for Rheumatoid issue, but it also alleviated my psoriasis. I am hesitant to discontinue because the benefits are great. However, the tinnitus is becoming unbearable and almost maddening. I will more likely consider talking to my doctor about changing medications if 1. The tinnitus subsides with the discontinuance of Methotrexate and if 2. Other rheumatoid medication would not have the same issues with tinnitus. Just discovered the possible connection minutes ago and am eager and hopeful. Please help. Thank you. -Celeste

More questions for: Cozaar, Tinnitus

You may be interested at these reviews (Write a review):

  • High cholesterol since on losartan and clonidine
    I found studies done ( via online reputable journals of medicine) that cholesterol was found to increase with the use of Losartan. Imagine that! The Dr was amazed since my healthy diet has not been changed for years. No statins for me!
  • Meloxicam and dialtizam taken together at same time.... (2 responses)
    I also take ducosate and senokot....but it wud not take it....but my thing is that I take my tiazac (dialtazem) and my last of two...meloxicam...at night with ducosate...about 11 pm...at three am every night...I get this pain in my left chest...just below my breast....excruciating pain....last for hours...and and it sets me in anxiety attack where heart beats 124-132....hv been to hospital for it...hv afib...and four stents as had two heart attacks march 11, 2011...and april 26, 2011 as they were putting last one in...ok that is all...oh I feel really nauseated...and hv vomited ... and burps taste like dirt...they last 3=5 hrs....at 4;30 am I take a Tylenol 2 w/codeine....tis 6;10- am and hv been in pain since 2;30 am....my dr don't do anything...anyways thanks ... I do know that meloxicam is not supposed to be taken with a bad heart..but she is my dr...anything u can do wud be great...tiazac is 180 mg...and meloxicam is 7.5 mg twice a day..also take 81 mg aspirin....
  • Ringing in the ears from linzess
    I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
  • Ranexa and erectile dysfunction
    I have experienced moderate ED with taking multiple heart and NO meds. This has been manageable and acceptable. Cardiologist added Ranexa (Ranalozine) 3 weeks ago and I am now experiencing complete erectile and ejaculatory failure.
  • Side effects of using terazosin
    I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.

More reviews for: Cozaar, Tinnitus

Comments from related studies:

  • From this study (4 months ago):

  • hypertension difficult to control; toprol augmented with losartan then nifedipine added 1 month ago. BP is down, but tinnitus comes and goes, mostly in left ear.

    Reply

  • From this study (9 months ago):

  • I hear two different noises (high ans low. I think the noises are on the left side, but I'm not sure.

    Reply

  • From this study (1 year ago):

  • Tinnitus started noticeably last two years

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.